Skip to content
My WebMD Sign In, Sign Up

Announcements

Visit the WebMD Parkinson's Health Center for information about symptoms, types, diagnosis, treatment and care.
Includes Expert Content
Difficulty with handwriting
avatar
monpeduto posted:
My partner with PD for 2 years controlled by madopar has a lot of difficulty writing especially with others watching. He describes his hand and fingers stiffening up and being unable to move his hand across the page. This has been a huge problem for him obtaining employment since most jobs involve some paperwork. Any ideas on how this can be helped?
Reply
 
avatar
DUKE MEDICINE
Mark A Stacy, MD responded:
Dear monpeduto
If he notices that his handwriting is worse at the end of his dosing interval - or when his medication is not working as well, it may be that, increasing the dosage or taking it more frequently will be helpful. In addition there are other medications that a neurologist may wish to add to enhance the efficacy of the madapar.


Helpful Tips

Sensory symptoms in Parkinson's DiseaseExpert
Sensory complaints in PD are not uncommon, and include visual changes, loss of sense of smell, restless legs syndrome (RLS), and pain. ... More
Was this Helpful?
64 of 80 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Neurological Disorders Center